MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; CAPSULE ENDOSCOPE DELIVERY DEVICE

US ENDOSCOPY ADVANCE; CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris contacted the user facility and discussed the reported event with personnel.The user facility stated that the advance - capsule endoscope delivery device was not used on a patient and was discarded after the device would not thread properly.The device subject of the reported event is not available for return or evaluation.Without the return of the device a root cause cannot be determined.Steris offered in-service training on the proper use and operation for the advance - capsule endoscope delivery device however, the user facility declined.The instructions for use states, "remove capsule cup from the small bag.Hold the white portion of the capsule cup between thumb and forefinger, with clear end facing out.Attach the clear end of the capsule cup onto the threaded end of the catheter by turning the capsule cup in a clockwise direction.Tighten capsule cup until it stops and the catheter begins to turn.Pull gently on the capsule cup to confirm proper connection.Hold the finger ring handle in a closed position.Push the video capsule into the capsule cup with the optical dome of the video capsule facing out.Listen for an audible click (this indicates that the capsule is appropriately seated within the capsule cup)." the device history record (dhr) was reviewed and confirmed the device was manufactured to specification; no abnormalities were noted.A complaint review was performed and confirmed this event to be isolated for the lot subject of the reported event.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our policies and procedures.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch # (b)(4) that their advance - capsule endoscope delivery device would not thread properly.No report of injury.

Brand Name
ADVANCE
Common Device Name
CAPSULE ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20156788
Report Number1528319-2024-00074
Device Sequence Number8301667
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number(10)8344769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown